MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE 100CM EUROPE

ARGON MEDICAL DEVICES OPTION ELITE 100CM EUROPE
Model Number 352506100E-E
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be submitted upon investigation completion.
 
Event or Problem Description
A customer reported that during an ivc filter placement procedure in the patients right brachial vein, the filter had resistance when advancing the cartridge otw and again when using the dilator to push the filter into and through the sheath.When the filter was in the sheath and near the cephalic arch, the filter got stuck and would not advance.All components were removed and the filter had kinked and started to pierce through the side of the deployment sheath.A new kit was used and the filter was placed successfully with some resistance in the same cephalic arch area.It was noticed that there was no pin in the filter/cartridge out of the packaging.There was no patient injury.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.One sample was returned by the customer for review.The customer returned the pusher wire, cartridge with no filter inside, delivery catheter sheath, and dilator.There was no damage found to any of the returned components.The dilator encountered resistance upon insertion into the sheath and could not advance beyond approximately 16 inches from the proximal.Upon cutting the delivery catheter sheath, it was confirmed that the filter was stuck inside.The complaint is confirmed.The most probable cause for the filter being stuck inside of the sheath is the filter striking the sheath's lining during advancement, damaging the lamination of the sheath.A borescope was used to examine the inner lining of the sheath.Upon examination, there were straight cuts found.A sustaining engineering project has been initiated to investigate the root cause of the delamination issue and to implement a corrective action.Additional information provided in h.3., h.6.And h.11.
 
Additional Manufacturer Narrative
This supplemental report corrects the date received by manufacturer (g.3.) in the previous supplemental mdr [0001625425-2024-00976] from mar 13, 2025 to mar 17, 2025.

Brand Name
OPTION ELITE 100CM EUROPE
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19038363
Report Number0001625425-2024-00976
Device Sequence Number15462803
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506100E-E
Device Lot Number11551974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/13/2025
04/15/2025
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date04/15/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown